MathSciNet Relay Station
MathSciNet bibliographic data
MR765494 35K55 (35B40)
Lacey, A. A. The form of blow-up for nonlinear parabolic equations. Proc. Roy. Soc. Edinburgh Sect. A 98 (1984), no. 1-2, 183–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement